UM

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2021,Volume: 10,Issue: 3
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund Transformations  Discrete Orthogonal Polynomials  Hypergeometric Weights  Painlevé Vi  
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 15,Page: 9169-9184
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Degenerate Jacobi Unitary Ensemble  Double Scaling Analysis  Hankel Determinant  Ladder Operators  Painlevé Equations  Random Matrix Theory  
Exact Traveling Wave Solutions of the Krichever–Novikov Equation: A Dynamical System Approach Journal article
International Journal of Bifurcation and Chaos, 2017,Page: 1750058-1-1750058-11
Authors:  Kou, K. I.;  Li, J.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/08/24
Integrable system  solitary wave solution  periodic wave solution  quasi-periodic wave solutions  Krichever–Novikov equation  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Journal of Approximation Theory Journal article
Journal of Approximation Theory, 2015,Page: 63-110
Authors:  Basor, E.;  Chen, Y.;  Haq, N.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Random Matrices  Orthogonal Polynomials  Painleve equations  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:8 TC[Scopus]:9 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory  
The Hilbert series of N=1 SO(N c) and Sp(N c) SQCD, Painlevé VI and integrable systems Journal article
Nuclear Physics B, 2012,Volume: 860,Issue: 3,Page: 421-463
Authors:  Basor E.;  Chen Y.;  Mekareeya N.
Favorite |  | TC[WOS]:11 TC[Scopus]:11 | Submit date:2019/02/12
Coulumb fluid, painlevé transcendents, and the information theory of MIMO systems Journal article
IEEE Transactions on Information Theory, 2012,Volume: 58,Issue: 7,Page: 4594
Authors:  Chen Y.;  McKay M.R.
Favorite |  | TC[WOS]:58 TC[Scopus]:59 | Submit date:2018/10/30
Channel Capacity  Multiple-input Multiple-output (Mimo) Systems  Orthogonal Polynomials  Random Matrix Theory